# SDR UIEA2018081801736

- Difficulty date: August 19, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,300 hours, 16,225 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 5885
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ONBOARD FLIGHT CREW REPORTED RT ENGINE FIRE LP 2 STATUS MESSAGE DURING NR 2 ENGINE START. MSG CLEARED SHORTLY AFTER. REMOVED AND REPLACED NR 2 ENGINE LOOP 2 CONTROL/FIRE OVERHEAT CARD, PRECAUTIONARY OPERATIONAL CHECKOF ENG/APU CARGO FIRE/OVERHEAT TESTED GOOD NO DEFECTS NOTED PER AMM 26-11-03 -012-001.
